# SDR SWAA030859

- Difficulty date: April 15, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 49,248 hours, 46,589 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB AFT ROD END ASSY PER MM.
